Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
asianguy

Might be goin back on accutane.....

Recommended Posts

It's only been a month after I stopped taking accutane and I am already seeing the oil come back, and still get little break out on my chin(where I am most vulnable to break out). It really sucks but im hopin my doctor will put me on a small course with a low dosage...im so sad right now.

Link to post
Share on other sites

Your doc might put you on antibiotics....like they did with me 3 years ago

After I got off accutane...just like you, things started to come back slowly, so my doc put me on Minocycline....after being on antibiotics for 3 years, I just went back on accutane....

My suggestion...force your doc to put you back on accutane...I wish I would have

Link to post
Share on other sites

That's disappointing to hear your acne come back so quickly after Accutane. My acne started to come back not that quickly-it was more like 6 months after I stopped, which just happens to be how long they tell you to wait before getting any scar treatments. I might have to go back on Accutane too if the current antibiotic I'm taking-Septra-doesn't work. This is going to be a nightmare all over again.

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×